# SDR IPXA2020060556171

- Difficulty date: June 5, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 62,943 hours, 21,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FOUND EMERGENCY CEILING LIGHT NOT WORKING. REMOVED EMERGENCY CEILING LIGHT IAW AMM 33-51-11-002-008 REV 130.01. INSTALLED AND TESTED EMERGENCY CEILING LIGHT IAW AMM 33-51-11-402-014 REV 130.01. ACCOMPLISHED FUNCTIONAL TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00-725-247 REV 130.01. FOUND SATIS.
